# SDR SWIA202307170001

- Difficulty date: July 10, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,238 hours, 38,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINAL REWORK DIMENSONS OF DENT LOCATED AT FS 650.00 BETWEEN STR21R AND STR22R ARE W 1.30" X L 1.80" X D 0.080". REWORKED DENT IS OUT OF LIMITS PER CRJ 200 SRM 53-00-31 AND HAS BEEN CLASSIFIED AS A MAJOR REPAIR. REFERENCE CP 26856814 FOR INITIAL DISCREPANCY. FORM M-337 INITIATED. (FILED CLOSED)COMPLIED WITH REO 601R-53-61-8050 REV --  DATED 2023-07-13 REPAIR TO FUSELAGE SKIN BETWEEN FS640.00-FS654.50 AND STR21R-STR22R AND TASK CARD 51-900-1003-SKY. SEE ATTACHED AIRCRAFT STATEMENT OF WORK FOR WORK COMPLETED BY MHIRJ MRT. REFERENCE CP 26872202 FOR NDT. FORM M-337 COMPLETED.
